# SDR SWIA200515858

- Difficulty date: August 11, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 9,038 hours, 7,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - DRAG ANGLE IS CRACKED (AFT) ADJACENT TO THE ASSIST MOTOR CABLE PULLEY, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED FABRICATED REPAIR PARTS IAW REO 601R-52-11-513.
